Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On associated graded modules having a pure resolution


Author: Tony J. Puthenpurakal
Journal: Proc. Amer. Math. Soc. 144 (2016), 4107-4114
MSC (2010): Primary 13A30; Secondary 13D02
DOI: https://doi.org/10.1090/proc/13051
Published electronically: March 17, 2016
MathSciNet review: 3531164
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A = K[[X_1,\cdots ,X_n]]$ and let $ \mathfrak{m}= (X_1,\cdots ,X_n)$. Let $ M$ be a Cohen-Macaulay $ A$-module of codimension $ p$. In this paper we give a necessary and sufficient condition for the associated graded module $ G_{\mathfrak{m}}(M)$ to have a pure resolution over the polynomial ring $ G_{\mathfrak{m}}(A) \cong K[X_1,\cdots ,X_n]$.


References [Enhancements On Off] (What's this?)

  • [1] Mats Boij and Jonas Söderberg, Graded Betti numbers of Cohen-Macaulay modules and the multiplicity conjecture, J. Lond. Math. Soc. (2) 78 (2008), no. 1, 85-106. MR 2427053 (2009g:13018), https://doi.org/10.1112/jlms/jdn013
  • [2] David Eisenbud and Frank-Olaf Schreyer, Betti numbers of graded modules and cohomology of vector bundles, J. Amer. Math. Soc. 22 (2009), no. 3, 859-888. MR 2505303 (2011a:13024), https://doi.org/10.1090/S0894-0347-08-00620-6
  • [3] Jürgen Herzog and Srikanth Iyengar, Koszul modules, J. Pure Appl. Algebra 201 (2005), no. 1-3, 154-188. MR 2158753 (2006d:13013), https://doi.org/10.1016/j.jpaa.2004.12.037
  • [4] Jürgen Herzog and M. Kühl, On the Betti numbers of finite pure and linear resolutions, Comm. Algebra 12 (1984), no. 13-14, 1627-1646. MR 743307 (85e:13021), https://doi.org/10.1080/00927878408823070
  • [5] Jürgen Herzog and Hema Srinivasan, Bounds for multiplicities, Trans. Amer. Math. Soc. 350 (1998), no. 7, 2879-2902. MR 1458304 (99g:13033), https://doi.org/10.1090/S0002-9947-98-02096-0
  • [6] Craig Huneke and Matthew Miller, A note on the multiplicity of Cohen-Macaulay algebras with pure resolutions, Canad. J. Math. 37 (1985), no. 6, 1149-1162. MR 828839 (87d:13024), https://doi.org/10.4153/CJM-1985-062-4
  • [7] Hideyuki Matsumura, Commutative ring theory, 2nd ed., Cambridge Studies in Advanced Mathematics, vol. 8, Cambridge University Press, Cambridge, 1989. Translated from the Japanese by M. Reid. MR 1011461 (90i:13001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13A30, 13D02

Retrieve articles in all journals with MSC (2010): 13A30, 13D02


Additional Information

Tony J. Puthenpurakal
Affiliation: Department of Mathematics, Indian Institute of Technology Bombay, Powai, Mumbai 400 076, India
Email: tputhen@math.iitb.ac.in

DOI: https://doi.org/10.1090/proc/13051
Keywords: Associated graded ring, pure resolutions
Received by editor(s): October 8, 2014
Received by editor(s) in revised form: November 24, 2015
Published electronically: March 17, 2016
Communicated by: Irena Peeva
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society